# SDR AALA20020356

- Difficulty date: March 22, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CARGO DOOR BEAM STATION 1155-1212.  REMOVED AND REPLACED AFT CARGO DOOR BEAM FROM STATION 1117 TO 1250 PER AARD 53-10-00-3.  (M)
